# SDR RAIA00505009

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 17,553 hours, 20,031 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5469 - STL - RED LIGHT IN GEAR HANDLE STAYED ON AFTER RETRACTION.  MAINTENANCE CLEANED RT UPLOCK SWITCH.
